B1 Non-refereed journal articles
250 yleistajuista kirjaa matematiikasta (1996)


Pekonen, O. (1996). 250 yleistajuista kirjaa matematiikasta. Dimensio, (3), 50-54.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Dimensio

Publication year: 1996

Issue number: 3

Pages range: 50-54

Publication country: Finland

Publication language: Finnish

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:46